Fractional powers of self-adjoined extensions of operators and some boundary problems
Doklady Akademii Nauk, Tome 123 (1958) no. 6, pp. 971-974
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_6_a3,
author = {O. M. Kozlov},
title = {Fractional powers of self-adjoined extensions of operators and some boundary problems},
journal = {Doklady Akademii Nauk},
pages = {971--974},
year = {1958},
volume = {123},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_6_a3/}
}
O. M. Kozlov. Fractional powers of self-adjoined extensions of operators and some boundary problems. Doklady Akademii Nauk, Tome 123 (1958) no. 6, pp. 971-974. http://geodesic.mathdoc.fr/item/DAN_1958_123_6_a3/